Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

jack4740

Veteran Member
  • Content Count

    69
  • Joined

  • Last visited

Community Reputation

0 Neutral

About jack4740

  • Rank
    Junior Member

Profile Information

  • Gender
    Male
  • Location
    Wales
  1. Just come off accutane and it worked, acne has gone, however the debate is still out on if my skin has recovered properly, the thing is, I think my skin may be going greasy again, which is a bad sign. Does anyone know what normal skin feels like?, you know skin that's not dry and not greasy. I was just wondering, does facial skin always have a slightly greasy feel to it? It's been like 3 years since I did'nt have acne, and this is my first time without it. Just wondering, Thanks guys.
  2. Been off accutane for 4 weeks now, I was on a 5 month course. I think my skins going greasy again, in the some parts though, my cheeks and my forehead I really can't tell wether they're soft or greasy, and my nose appears to get getting greasy. My hair is definantly greasy. Did anyone elese get greasness while coming off tane?, if so did it go away for you?, or did you have to go on tane again? The problem is, is that grease = sebum = acne bacteria living within sebum = spots = bad. So If I
  3. When coming off accutane is it normal to get really small clusters of whiteheads around your skin? I have them just under my mouth and they've only started developing in the last 3 weeks since Ive been of accutane, they are not visible, you can only see them if you look at them right up close in the mirror, also the skin in that area feels dry and rough, wheras before it felt smooth.
  4. Ive been off accutane for 2 weeks now roughly, I had a 5 month course on 80MG a day. The acne has totally cleared up, however I have been told that you actually get a 7 month course because the accutane stays in your blood for up to 2 months after having the same affect. Is this true?, and is it normal to get 1 or 2 small spots or in some cases just whiteheads(no redness or swelling) around your face? Thanks.
  5. Started my Tane course back in May, whent for a check up Wednesday last week, the nurse has decided to put me on an month extra.................. , and to top off the disapointment guess what she said?, try and guess?.....yes another Blood Test If that's something accutane has taught me, it's taught me that blood tests are not good As for the treatment?, well it's been a success, a bloody brilliant one. Face has cleared completly, the only thing left now is pseudo scars, which will disapear
  6. That's what it's supposed to do!, it makes things worse before they get better, and the fact that you took accutane for a small breakout really really confuses me!, yes stop accutane, you don't need it.
  7. I am still growing!, I don't even have proper beard hair yet!, can I get MPB via accutane now?, or is that only in male adults who have finished growing and have enetred the MPB phase?, please help!
  8. Don't end it early, I felt like you did on month 1 after back ache, bad skin, dry lips etc, and I'm nearing the end of my treatment and I have hardly any symptons, and my pareithesis has gone away!
  9. I'm 16 and just starting to grow a beard, I need to shave in the next couple of months, is it ok to shave while on accutane?
  10. This is idotic, how is it accutanes fault that your pseudo scars ar'nt going away?, they stopped you from getting severe nodulistic acne in huge outbreaks right?, so what's the complaint then. Just be glad that they're pseudo scars that will disapear permanantly eventually and not permanent scars like some other poor people.
  11. Well, one of the side effects of coming off accutane is getting a breakout of spots, that's normal for accutane takers, it happens because your body is adjusting to life without accutane, then it goes away and you will never have serious pimples again in your life. But However I don't think thats the case for you, for a start you only did 2 months, which is lower than a standard course for everyone, standard course being 4 months. And you're only on 10 mg, being on such a dose for such a s
  12. Been on Accutane for 2 months now, and had a whole range of symptons that have come and gone, lately I'm finding a new sympton, late sleeping. I go to bed at 11:00pm and eventually wake up at 3:00pm in the afternoon, that means I'm getting 16 hours of sleep!, ahh, this surely is not natural. I find it really hard to wake up as well, I mean I say the the night before "Right I'm going to wake up tommorow morning at 10:00am, like normal", but when I wake up at 10:00am I feel like I don't want to
  13. Well you don't know anything yet all you know is that you have an acheing back, just take the pills and see how it goes, theres nothing here anybody can do for you, except either if you want to be scared out of your mind or given false facts and mislead. Nobodys saying this is accutane, this could be something you've done, people wake up with acheing muscles or acheing backs sometimes, it's just life. You've been off this medication for 2 months now, so accutane is probably out of your sys
  14. I don't think accutane can cause tumours, I think the person had a condition called Pseudo Tumour Cerebri while on accutane, basically the word "pseudo" means fake, meaning fake tumour cerebri because it presents all the symptons of a tumour eg, headaches, blurry vision etc (much different from normal standard symptons) but there is'nt actually a tumour there, just increased pressure that accutane causes in some individuals.
  15. The reason why you can't see the link is because you have to sign up for it, and I suggest you do before you get brutally pwnd anymore :D , it does'nt matter oli girl if you pull up 20, 30 or 40 studies to compare to mine, it does'nt make you the winner of this debate simply because all of these studies don't prove the fact that Ephyiseal closure happens commonly enough like you're trying to make out, so quit trying to mislead people in believeing it. Once again, I'm not debating the fact tha
×